Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 65, NWS Green Bay, WI

September 28, 2016

NWS Green Bay, WI issued this small craft advisory at Sep 28, 2016, 4:01 AM CDT. It took effect at Sep 28, 2016, 9:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 28, 2016, 4:01 AM CDT (09:01 UTC)
In effect from
Sep 28, 2016, 9:00 AM CDT
Expired
Oct 1, 2016, 6:00 PM CDT
In force
3 days
Issued by
NWS Green Bay, WI

The text

As transmitted.

341 
WHUS73 KGRB 280901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT WED SEP 28 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY...

.LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN
INCREASING NORTHEAST WINDS TODAY. NORTH TO NORTHEAST WINDS WILL
CONTINUE TONIGHT AND THURSDAY...THEN DIMINISH THURSDAY NIGHT. THE
PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE
LAKE AND BAY.

LMZ521-522-541>543-281715-
/O.NEW.KGRB.SC.Y.0065.160928T1400Z-160930T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
401 AM CDT WED SEP 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CDT THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CDT THURSDAY NIGHT. 

* WINDS...WINDS BECOMING NORTHEAST AND INCREASING TO 15 TO 25
  KNOTS BY LATE THIS MORNING. THEN NORTH TO NORTHEAST WINDS AT 15
  TO 25 KNOTS THROUGH THURSDAY. GUSTS AS HIGH AS 30 KNOTS ARE
  POSSIBLE. 

* WAVES...WAVES AS HIGH AS 4 T 6 FEET ARE EXPECTED ON THE
  BAY...WITH 4 TO 7 FOOT WAVES ON THE LAKE.

* CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS
  WITH SHOWERS THAT OCCUR OVER THE LAKE THIS MORNING. |

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
15 follow-up statements
568 
WHUS73 KGRB 281510
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 AM CDT WED SEP 28 2016

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TODAY...

.LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN
INCREASING NORTHEAST WINDS TODAY. NORTH TO NORTHEAST WINDS WILL
CONTINUE TONIGHT AND THURSDAY...THEN DIMINISH THURSDAY NIGHT. THE
PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE
LAKE AND BAY.

LMZ521-522-541>543-282315-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1010 AM CDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY NIGHT...

* WINDS...NORTHEAST INCREASING TO 15 TO 25 KNOTS LATE THIS MORNING
  AND EARLY AFTERNOON...THEN NORTH TO NORTHEAST WINDS WILL
  CONTINUE AT 15 TO 25 KNOTS THROUGH THURSDAY. GUSTS AS HIGH AS
  30 KNOTS ARE POSSIBLE.

* WAVES...4 TO 6 FEET ARE EXPECTED ON THE BAY. ON LAKE MICHIGAN...
  4 TO 7 FOOT WAVES ARE EXPECTED...WITH THE HIGHEST WAVES SOUTH
  OF ALGOMA.

* CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS
  WITH SHOWERS THAT OCCUR OVER THE LAKE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
345 
WHUS73 KGRB 282112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT WED SEP 28 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THOURGH THURDAY...

.LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN
GUSTY NORTHEAST WINDS TONIGHT INTO THURSDAY. THE WINDS WILL THEN DIMINISH
THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT IN FAIRLY
LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-290515-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
412 PM CDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY NIGHT...

* WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS
  ARE POSSIBLE.

* WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
727 
WHUS73 KGRB 282153 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT WED SEP 28 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH THURSDAY...

.LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN GUSTY
NORTHEAST WINDS TONIGHT INTO THURSDAY. THE WINDS WILL THEN
DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT
IN FAIRLY LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-290600-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
453 PM CDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY NIGHT...

* WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS 
  ARE POSSIBLE. 

* WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE 
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
505 
WHUS73 KGRB 290152
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT WED SEP 28 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH
THURSDAY...

.LOW PRESSURE SETTLING SOUTH OF THE REGION WILL RESULT IN GUSTY
NORTHEAST WINDS OVERNIGHT INTO THURSDAY. THE WINDS WILL THEN
DIMINISH THURSDAY NIGHT. THE PROLONGED NORTHEAST FLOW WILL RESULT
IN FAIRLY LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-291000-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-160930T0500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
852 PM CDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY NIGHT...

* WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS 
  ARE POSSIBLE. 

* WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE 
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
273 
WHUS73 KGRB 290829
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 AM CDT THU SEP 29 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH
THURSDAY...

.A LOW PRESSURE SYSTEM THAT SETTLING SOUTH OF THE REGION
WEDNESDAY WILL DRIFT BACK NORTH TODAY THROUGH FRIDAY NIGHT.
THE SYSTEM WILL RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED
NORTHEAST FLOW WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND
BAY.

LMZ521-522-541>543-291630-
/O.EXT.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
329 AM CDT THU SEP 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT SATURDAY...

* WINDS...NORTHEAST TO 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS 
  ARE POSSIBLE. 

* WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE 
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
291 
WHUS73 KGRB 291612
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1112 AM CDT THU SEP 29 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH
THURSDAY...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WEDNESDAY
WILL DRIFT BACK NORTH TODAY THROUGH FRIDAY NIGHT. THE SYSTEM WILL
RESULT IN GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW
WILL RESULT IN FAIRLY LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-300015-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1112 AM CDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS ARE
  POSSIBLE.

* WAVES...3 TO 5 FEET ARE EXPECTED ON THE BAY. 4 TO 7 FT ON LAKE
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA. WAVES WILL
  GRADUALLY SUBSIDE TO 2 TO 5 FT DURING THE DAY ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
584 
WHUS73 KGRB 292036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT THU SEP 29 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH
FRIDAY NIGHT...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN
GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN
FAIRLY LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-300445-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS 
  ARE POSSIBLE. 

* WAVES...3 TO 5 FEET ON THE BAY. 4 TO 7 FT ON LAKE
  MICHIGAN...WITH THE HIGHEST WAVES SOUTH OF ALGOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
413 
WHUS73 KGRB 300421
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 PM CDT THU SEP 29 2016

...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY
NIGHT...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH FRIDAY NIGHT. THE SYSTEM WILL RESULT IN
GUSTY NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT
IN FAIRLY LARGE WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-301230-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1121 PM CDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS. GUSTS AS HIGH AS 30 KNOTS 
  ARE POSSIBLE. 

* WAVES...3 TO 5 FEET ON THE BAY. 4 TO 7 FT ON LAKE MICHIGAN... 
  WITH THE HIGHEST WAVES SOUTH OF ALGOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
682 
WHUS73 KGRB 300837
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT FRI SEP 30 2016

...GUSTY NORTHEAST WINDS EXPECTED THROUGH FRIDAY NIGHT...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY
NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN
HAZARDOUS WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-301645-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 AM CDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS. 

* WAVES...3 TO 5 FEET ON THE BAY. 4 TO 6 FT ON LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
856 
WHUS73 KGRB 301514
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT FRI SEP 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH
TONIGHT...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY
NORTHEAST WINDS. THE PROLONGED NORTHEAST FLOW WILL RESULT IN
HAZARDOUS WAVES ON THE LAKE AND BAY.

LMZ521-522-541>543-302315-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1014 AM CDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KTS.

* WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN.
  WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
060 
WHUS73 KGRB 302036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT FRI SEP 30 2016

...GUSTY NORTHEAST WINDS AND LARGE WAVES EXPECTED THROUGH
TONIGHT...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH TONIGHT. THE SYSTEM WILL RESULT IN GUSTY
NORTHEAST WINDS THAT SHOULD SUBSIDE LATE THIS AFTERNOON. THE
PROLONGED NORTHEAST FLOW WILL RESULT IN HAZARDOUS WAVES ON THE
LAKE AND BAY.

LMZ521-522-541>543-010445-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KTS SUBSIDING TO 10 TO 20 KTS BY THIS
  EVENING.

* WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN. 
  WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
232 
WHUS73 KGRB 010208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT FRI SEP 30 2016

...LARGE WAVES EXPECTED THROUGH SATURDAY MORNING...

.A LOW PRESSURE SYSTEM THAT SETTLED SOUTH OF THE REGION WILL
DRIFT BACK NORTH THROUGH TONIGHT. THE PROLONGED NORTHEAST FLOW
WILL RESULT IN HAZARDOUS WAVES ON THE LAKE AND BAY THROUGH
SATURDAY MORNING.

LMZ521-522-541>543-011015-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T1100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
908 PM CDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT
SATURDAY...

* WINDS...NORTHEAST AT 10 TO 20 KTS.

* WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN. 
  WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FT ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
009 
WHUS73 KGRB 010854
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 AM CDT SAT OCT 1 2016

...HAZARDOUS WAVES EXPECTED TO LINGER TODAY...

.ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED
BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW DAYS
WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND BAY
TODAY.

LMZ521-522-541>543-011700-
/O.EXT.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
354 AM CDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...NORTHEAST WINDS WILL DIMINISH TO 10 TO 20 KNOTS TODAY.

* WAVES...WAVES WILL BE SLOWER TO DECREASE. WAVE OF 3 TO 5 FT ARE
  EXPECTED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
949 
WHUS73 KGRB 011511
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 AM CDT SAT OCT 1 2016

...HAZARDOUS WAVES LINGER INTO THE AFTERNOON...

.ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED
BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW
DAYS WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND
BAY INTO THIS AFTERNOON.

LMZ521-522-541>543-012300-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1011 AM CDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KTS. 

* WAVES...3 TO 5 FT INTO THE AFTERNOON THEN ARE EXPECTED TO
  SUBSIDE TO 2 TO 4 FT BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
365 
WHUS73 KGRB 012023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT SAT OCT 1 2016

...HAZARDOUS WAVES LINGER INTO THE AFTERNOON...

.ALTHOUGH WINDS HAVE DIMINISHED SOME...HAZARDOUS WAVES GENERATED
BY THE PROLONGED PERIOD OF GUSTY NORTHEAST WINDS THE PAST FEW
DAYS WILL CONTINUE TO POSE A HAZARD TO BOATERS ON THE LAKE AND
BAY INTO THIS AFTERNOON.

LMZ521-522-541>543-012300-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-161001T2300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 PM CDT SAT OCT 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 20 KTS.

* WAVES...3 TO 5 FT INTO THE AFTERNOON THEN ARE EXPECTED TO 
  SUBSIDE TO 2 TO 4 FT BY EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:50 AM CDT, 11 minutes earlier.

Area forecast discussion, Sep 28, 3:50 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
350 AM CDT WED SEP 28 2016

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 347 AM CDT Wed Sep 28 2016

Still fairly cloudy and cool today, with showers--especially in
the East. Sunnier and warmer for the end of the work week.

The northern branch of the flow comprising the small split in the
main westerlies over eastern North America will become dominant as
shortwave and jet drive eastward across northern Canada. That will
leave a seasonably deep upper cyclone cut-off from the main flow,
wandering around the region for several more days. It will
initially drift south as the strongest winds have swung onto the
western side of the system, but will likely return north this
weekend as the strongest winds rotate around to its east. The
remnants of the cyclone should finally get kicked east of the area
early next week as the westerlies increase downstream from a
strong trough developing over the West.

A cool Canadian air mass across the area will result in below
normal temperatures again today, but then readings are expected
to quickly rebound back to AOA normal for the rest of the period.
Precipitation chances will be tied to the movement of the
cyclone, as any rains from the new Western trough likely will hold
off until after the period. Given the slow weakening of the
cyclone, amounts are likely to end up below normal for the period.
&&

.SHORT TERM...Today...Tonight...and Thursday
Issued at 347 AM CDT Wed Sep 28 2016

Today will be similar to yesterday, though precipitation will not
be as widespread and have more of a lake-effect component.
Temperatures will also also probably be a bit warmer, as the air
mass will begin moderating.

A well defined convergence band has developed over Lake Michigan
as the cyclone center reforms to the south. The environment in
which the mid-lake shower band is occurring is very favorable for
waterspouts, so will continue to mention those in the grids/HWO
for this morning. Convergence lessens later today as a more
uniform northeast flow strengthens across the area, so confined
mention to the morning. Continued with likely PoPs in the east for
a time this morning to account for the lake band moving inland.

Sky condition late today and tonight is a bit of a challenge. The
consensus among the models was to have rapid clearing from the
northeast, starting already this afternoon. While that trend is
probably okay, am somewhat skeptical about how rapidly it occurs
in guidance products. Am afraid that fairly moist northeast flow
across lakes Superior and Michigan will make clouds a little
tougher to dislodge, so trended forecast toward a little slower
and less complete clearing, especially in eastern and north-
central Wisconsin.

More sun is expected Thursday, and temperatures should respond by
warming back to above normal. Went with max temps just a little
below a broad-based blend of guidance products, as by tomorrow
afternoon the northeast flow over the lakes will result in a
little cooling of temperatures.

.LONG TERM...Thursday Night Through Tuesday
Issued at 347 AM CDT Wed Sep 28 2016

The latest medium range guidance does not show much change over the
past day of model runs, and still advertise a return of the upper
low this weekend.  Models are in better agreement with the track of
this upper low, so will use a blend of the ecmwf and gfs for much of
this forecast.

Thursday night through Friday night...The upper circulation will be
spinning over the Ohio Valley on Thursday night.  Atlantic moisture
rotating around the low will try to edge westward into a dry high
pressure centered over the northern Mississippi Valley and into
southeast WI late.  Will increase cloud cover a tad.  The upper low
will slowly shift northward on Friday and Friday night bringing
potential of light rain to east-central WI on Friday and much of
northeast and north-central WI on Friday night.  No significant
changes to temps.

Rest of the forecast...The upper low will move into the central
Great Lakes on Saturday and Saturday night before slowly pulling
out.  Small chances of rain will therefore linger into this portion
of the forecast, highest over eastern WI.  Potential is there for
dry weather to resume on Sunday through Tuesday before the next
system arrives by the middle of next week.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 347 AM CDT Wed Sep 28 2016

Generally MVFR and some IFR ceilings were across the area early
this morning. That will persist through daybreak, then expect
ceilings to gradually lift as the center of the cyclone slides
away from the area. The main forecast issue for the 12Z TAFs will
be determining exactly how quickly that occurs.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MPC
AVIATION.......Skowronski
Hazardous weather outlook, Sep 27, 2:36 PM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
236 PM CDT TUE SEP 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
236 PM CDT TUE SEP 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-281945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
236 PM CDT TUE SEP 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS
THROUGH EARLY THIS EVENING DUE TO GUSTY WEST WINDS AND HIGH
WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR WATERSPOUTS WEDNESDAY MORNING ON
LAKE MICHIGAN THAT WOULD POSE A SIGNIFICANT HAZARD TO SMALL CRAFT.
GUSTY NORTHEAST WINDS AND INCREASING WAVES WILL ALSO POSE A HAZARD
TO BOATERS ON THE LAKE AND BAY DURING THE DAY.

AK/RDM

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.